# SDR YENA2025120201146

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 02159
- Aircraft time: 79,844 hours, 29,279 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L LOC, BTW FR. 56 TO FR. 57 ON FLOOR SURFACE IN AFT CARGO COMPARTMENT REMOVED AND REPLACED STRINGER LOC.BTW FR54 TO FR60 STRG 43L ON AFT CARGO COMPARTMENT I.A.W A320 SRM 51-42-11, A320 SRM 51-72-11 AND DWG E53470342,
